# SDR IPXA2019051141992

- Difficulty date: April 26, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 79,098 hours, 16,028 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7762
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LONGERON 52 IS CRACKED AT STA. 1706.REPAIRED CRACKED LONGERON 52 BETWEEN STA. 1681 TO 1710 IAW EA 011-5310-01-A7742 REV. I/R AND EO MD11-5330-72553-A. (MAJOR)
